# SDR COMA0260031

- Difficulty date: January 6, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 19,965 hours, 19,176 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5448 - LANDING GEAR DISAGREE MESSAGE.CLEANED MOISTURE FROM THE NLG SELECTOR VALVE ELECTRICAL CONNECTOR.
